| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Hypothyroidism
[ Back to Messages
Posted by mmick
on October 06, 2000 at 05:06:42:
In Reply to: Hypothyroidism posted by Anna on October 05, 2000 at 14:35:39:
: I was diagnosed with hypothyrodism in 1991. I had no symptoms. My TSH level was 61. I am currently in the normal range. However, since I started taking the medication (Levoxyl) it seems that I have developed the symptoms of Hypotyrodism. I have gained weight, am depressed, etc. Has anyone heard of this happening?
I gained weight (12 pounds or so) after my diagnosis and on synthroid. But I started craving ice cream and stopped working out, so that contributed...
I posted to your earlier question below...copy and paste the address in your browser.
All times are GMT -7. The time now is 11:35 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!